# SDR FDEA201405130990

- Difficulty date: May 13, 2014
- Submitted: May 20, 2014
- Operation: Air carrier
- Aircraft: N399FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 48262
- Aircraft time: 83,567 hours, 29,344 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1066506
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF A CRACK IN THE SKIN AT THE RT WING REFUEL DOOR INBD FWD CUT OUT.  REPAIRED IAW EA 8-5710-T0308087 PT1.
